RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1947, Volume 2, Issue 2(18), Pages 45–55 (Mi umn6936)  


Series of lectures on topology
The general topological theorem of duality for closed sets

L. S. Pontryagin


Full text: PDF file (1422 kB)

Bibliographic databases:

Citation: L. S. Pontryagin, “The general topological theorem of duality for closed sets”, Uspekhi Mat. Nauk, 2:2(18) (1947), 45–55

Citation in format AMSBIB
\Bibitem{Pon47}
\by L.~S.~Pontryagin
\paper The general topological theorem of duality for closed sets
\jour Uspekhi Mat. Nauk
\yr 1947
\vol 2
\issue 2(18)
\pages 45--55
\mathnet{http://mi.mathnet.ru/umn6936}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=25156}


Linking options:
  • http://mi.mathnet.ru/eng/umn6936
  • http://mi.mathnet.ru/eng/umn/v2/i2/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:366
    Full text:191
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020